# SDR SWAA2013012111685

- Difficulty date: January 18, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 8,892 hours, 5,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 81000
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE OVERWING EMERGENCY EXIT SIGN BRACKET IS LOOSE.  REPLACED OVERWING AISLE EXIT LIGHT FRAME.  OPS GOOD, OK FOR SERVICE.
